Open Access
Translator Disclaimer
2013 Dual Quaternion Functions and Its Applications
Su Jin Lim, Kwang Ho Shon
J. Appl. Math. 2013(SI21): 1-6 (2013). DOI: 10.1155/2013/583813

Abstract

A dual quaternion is associated with two quaternions that have basis elements e 0 , e 1 , e 2 , e 3 , and ε . Dual numbers are often written in the form z = ζ + ε ζ * , where ε is the dual identity and has the properties ε 2 = 0 ( ε 0 ) . We research the properties of some regular functions with values in dual quaternion and give applications of the extension problem for dual quaternion functions.

Citation

Download Citation

Su Jin Lim. Kwang Ho Shon. "Dual Quaternion Functions and Its Applications." J. Appl. Math. 2013 (SI21) 1 - 6, 2013. https://doi.org/10.1155/2013/583813

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950761
MathSciNet: MR3100823
Digital Object Identifier: 10.1155/2013/583813

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI21 • 2013
Back to Top